# SDR AU990552

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C2A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(AUS) RT ENGINE N1 HYDROMECHANICAL SENSORS (2OFF) FAULTY.
